MathSciNet Relay Station
MathSciNet bibliographic data
MR1085844 11M06
Bhattacharjee, N. R.; Bhattacharjee, T. Extension of zeta function $\zeta(2m)$. Indian J. Pure Appl. Math. 21 (1990), no. 11, 977–980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement